Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Gross hematuria, lupus nephritis, back, abdominal and left sided pain

I have gross hematuria , I have lupus nephritis and had a kidney biopsy but the nephrologist said it was only stage 1. I was diagnosed with system lupus 2 years ago and had gross hematuria until about a month ago when i did a urine specimen they said it was clear and then 2 weeks ago I went in for back pain, left side pain, and abdominal pain? does this seem like nephritis or something else.
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Lupus nephritis causes haematuria but by itself it doesn't cause pain. You have not mentioned on which side the biopsy was done. If the biopsy was done recently there might be some bleeding into the kidney and clot formation which can cause pain. Or the pain may be unrelated to lupus. You need ultrasound of the abdomen. Consult a urologist.
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor